Skip to content

Differentiable Dynamical Systems

Smale, S. (1967). Differentiable Dynamical Systems. Bulletin of the American Mathematical Society, 73(6), 747-817.

Type
Journal article
Intellectual base
Primary research
Year
1967
Volume
73
Issue
6
Pages
747-817
ISSN
0002-9904
DOI
10.1090/s0002-9904-1967-11798-1
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0002-9904-1967-11798-1
Cited from
mathematics, physics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8680ea6608a1 · see in the full table